Vol. 2, No. 2, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The Coleman–Mazur eigencurve is proper at integral weights

Frank Calegari

Vol. 2 (2008), No. 2, 209–215
Abstract

We prove that the Coleman–Mazur eigencurve is proper (over weight space) at integral weights in the center of weight space.

Keywords
$p$-adic modular forms, the eigencurve, overconvergent modular forms
Mathematical Subject Classification 2000
Primary: 11F11
Milestones
Received: 17 August 2007
Revised: 20 November 2007
Accepted: 18 December 2007
Published: 15 March 2008
Authors
Frank Calegari
Department of Mathematics
Northwestern University
2033 Sheridan Road
Evanston, IL 60208
http://www.math.northwestern.edu/~fcale/